# SDR CA980317055

- Difficulty date: March 10, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,875 hours
- Engine: Pwa PT6A28
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 1018200141
- Condition: Cracked
- Location: Nlg Steering
- Part time: 13,000 hours, 13,000 cycles
- Component: Landing Gear Ste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE NLG STEERING LINK BRACKET FOUND CRACKED. NEW LINK RECEIVED IS MADE OF MUCH HEAVIER MATERIAL. REPLACED.
